# SDR 2008UALA03726

- Difficulty date: July 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 34,921 hours, 9,919 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK NOT PUTTING OUT COLD AIR. ACFT WILL NOT COOL DOWN. ON GND LEFT PACK OUT TEMP 40 VS 0.  *S/D*  RIGHT PACK CONTROL BITE BOX SHOWS TEMP CONTROL VALVE AND LOW LIMIT VALVE FAULTS.  REPLACED BOTH UNITS PER MM 21-51-12 AND MM 21-51-11.  RIGHT PACK LEAK CHECKS OK.  AC OK FOR SERVICE.
